# SDR GTIA020640

- Difficulty date: June 9, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 4034237915
- Part serial: 88062126
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TPA - FLT 632 - AUTO PILOT IS VERY SLOW TO TRIM DURING LEVEL OFFS AND WITH SPEED CHANGE.  AUTO PILOT TRIM COMPARATOR LIGHT ILLUMINATES AND A/P WON'T ALWAYS CAPTURE ALTITUDE.  BOTH DFGS 1 AND 2 DO THE SAME.  REMOVED AND REPLACED DUPLEX ELEVATOR SERVO DRIVE WITH SERVICEABLE UNIT.  RAN RIGHTS CHECK ON NR 1 AND NR 2 SYSTEMS, BOTH SIDES GO.  (M)
